Publications (36) Publications in which a researcher has participated

2023

  1. A note on a standard model for Galois rings

    Applicable Algebra in Engineering, Communications and Computing

  2. Multiplication of closed balls in (Formula presented)

    Turkish Journal of Mathematics, Vol. 47, Núm. 7, pp. 1899-1914

  3. Skew-symmetric matrices related to the vector cross product in C7

    Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, Vol. 31, Núm. 1, pp. 47-69

2022

  1. Arithmetic for closed balls

    Quaestiones Mathematicae, Vol. 45, Núm. 9, pp. 1459-1471

2020

  1. On finite division rings with a designed automorphism group

    Mathematical Methods in the Applied Sciences, Vol. 43, Núm. 7, pp. 3982-3994

2018

  1. Codes over affine algebras with a finite commutative chain coefficient ring

    Finite Fields and their Applications, Vol. 49, pp. 94-107

  2. Multivariable codes in principal ideal polynomial quotient rings with applications to additive modular bivariate codes over F4

    Journal of Pure and Applied Algebra, Vol. 222, Núm. 2, pp. 359-367

  3. Vector cross product differential and difference equations in r3 and in r7

    Electronic Journal of Linear Algebra, Vol. 34, pp. 675-686

2017

  1. A Note on Standard Composition Algebras of Types II and III

    Advances in Applied Clifford Algebras, Vol. 27, Núm. 2, pp. 955-964

  2. On skew-symmetric matrices related to the vector cross product in R7

    Electronic Journal of Linear Algebra, Vol. 32, pp. 138-150

  3. Solving positioning problems with minimal data

    GPS Solutions, Vol. 21, Núm. 1, pp. 149-161

2016

  1. An Associative Triple System of the Second Kind

    Communications in Algebra, Vol. 44, Núm. 11, pp. 5027-5043

2014

  1. Introducción a los anillos finitos y sus aplicaciones

    Instituto Venezolano de Investigaciones Científicas

  2. On additive modular bivariate codes over F4

    Finite Fields and their Applications, Vol. 28, pp. 199-213

2013

  1. Additive semisimple multivariable codes over F4

    Designs, Codes, and Cryptography, Vol. 69, Núm. 2, pp. 161-180

  2. On trace codes and Galois invariance over finite commutative chain rings

    Finite Fields and their Applications, Vol. 22, pp. 114-121

2011

  1. Fully ramified characters and clifford codes

    Communications in Algebra, Vol. 39, Núm. 1, pp. 100-115

  2. On identities of a ternary quaternion algebra

    Communications in Algebra, Vol. 39, Núm. 3, pp. 830-842